# SDR SWAA2025103015048

- Difficulty date: September 16, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 60,348 hours, 40,050 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 232SF UPPER SKIN HAS AREAS OF PULLED STRANDS.   REPAIRED THE FLOOR PANEL IAW SRM 53-00-50-2R-0-A00938.
